# SDR CA070119004

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,832 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fastener
- Condition: Loose
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG TRUNNION FITTING FASTENERS FOUND LOOSE. REFERENCE IPC 53-20-00; FIGURE 25; ITEM 190. BOTH SIDES (LT AND RT) AFT ROW OF BOLTS.  RE-TORQUED NUTS IAW SB8-53-49. (TC NR 20070119004)
